# SDR DALA2015033102516

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 40,873 hours, 27,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR FRAME INSPECTION, FOUND RT FRAME STA Y=674.00 RT CRACKED IN UPPER RADIUS.  R & R RT OVERWING FRAME AT STA 674 IAW AMDS 5310-01436-03B.
